# SDR 97FDEA00360

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 50794516
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0214 FORWARD ENTRY DOOR LOWER GATE BEAM IS CRACKED IN RADIUS ON AFT SIDE.  REMOVED AND INSTALLED NEW FORWARD ENTRY DOOR LOWER GATE BEAM IAW FED-EX SRM 51-30-2, 51-30-5, AND 51-30-8.
